# SDR CA150610003

- Difficulty date: May 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 747 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Part time: 197 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT ENG WOULD NOT START, SO IT WAS SENT TO MX WHERE THEY DISCOVERED ON THE NR 4 CYLINDER, THE EXHAUST VLVS WERE STUCK OPEN & THE PISTON WAS SCORED.  THE CYLINDER HEAD WAS REMOVED AS WELL AS THE PISTON.  DISCOVERED THAT THE RINGS HAD LOST THEIR TEMPER, BUT THE PISTON & HEAD WERE OK.  THIS IS AN ENG THAT WAS REPLACED DUE TO FAILURE IN AUGUST 2014 & HAD ONLY 197 HOURS ON IT.  THE ACFT HAS 933.6 HOURS ON THE AIRFRAME.
